EconPapers    
Economics at your fingertips  
 

A new axiomatization of the shapley value

Youngsub Chun

Games and Economic Behavior, 1989, vol. 1, issue 2, 119-130

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (48)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0899-8256(89)90014-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:1:y:1989:i:2:p:119-130

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:gamebe:v:1:y:1989:i:2:p:119-130